# SDR R61A2021021000154

- Difficulty date: January 2, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 33,027 hours, 25,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT. PERFORMED FIM TASK 33-50-00-810-804-A. CHARGED BATTERY.
